# SDR ASAA2013071795630

- Difficulty date: July 17, 2013
- Submitted: July 20, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 1,588 hours, 516 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND TOUCHDOWN,  RT OF CTR-LINE.  ACFT GROUNDED.  FFR SHOWS ONE FAULT - LEG FIVE FOR LOC NOT TUNED.  CURRENT STATUS TEST PASS, NO FAULTS.    ACCOMPLISHED LAND VERIFY TEST, BITE GRP. NR 49, TEST PASS. GROUND VERIFICATION SATISFACTORY.
